# SDR DALA12016460871

- Difficulty date: November 29, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 75,225 hours, 69,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 106-110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 106 - 110  L27R, BELLY SKIN BULGED.  ONE PROTRUDING FASTENER HEAD AND ONE FASTENER HEAD PULLING THROUGH SKIN.  ACCOMPLISHED REPAIR IAW ERA 509303-14 REV O.
